February 13th, 2009

20111112, Marilee

"Phenobarbital Dropdown"

Or at least that's the spacing it sounded like for "dropdown."

I managed to stay awake until 11am this morning and at 1pm, the psych called. He said I have phenobarbital dropdown; in other words, I'm in withdrawal from the phenobarb because we didn't go long enough at each step and make each step short enough. So tonight I'm going back on and then working down slower. Interesting how the phenobarb decrease was the neuro's idea and yet she didn't see any of this as her problem. I'm going to email her about what he said and see what happens.

ETA: I had a lot of trouble getting off high-dose prednisone when inhalers came out, too, so I've had this happen before. About 23 years before.

Spirit woke me up at 6pm and I realized I was ready to get up. Seven hours is much better than I've been doing. I'm going to try to go to bed at a reasonable time tonight since I'll be taking the phenobarb, and I'll skim LJ & ML briefly now.